# SDR CA080904001

- Difficulty date: September 2, 2008
- Submitted: November 3, 2008
- Operation: General aviation
- System (JASC): 2562 · Emergency Locator Beacon
- Part: Battery
- Condition: Leaking
- Location: Elt
- Stage of operation: IN
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) ELT WAS FUNCTION TESTED DURING ROUTINE SCHEDULED INSPECTION AND WOULD NOT TRANSMIT. SUBSEQUENT INSPECTION AT AVIONICS SHOP REVEALED LEAKING BATTERY.
